# SDR F3LA2015031601120

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 40,837 hours, 15,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY, EMER LIGHT TEST FAILS, EPSU INT LOAD FWD LT.  RE-SEATED CONNECTOR 10WL-A ON EPSU 10WL IAW AMM 33-51-38.  OPERATIONS CHECKED NORMAL IAW AMM AMM 33-51-00.
